Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
yellowphaze

60 to 80mg after 6 months

I had a bump on my neck after 6 months of 60mg so my derm prescribed me 80mg for one more month. Is there going to be a difference in side effects? More importantly is a IB likely even though I was on 60mg for 6 months already?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×